# SDR SWAA2021020140764

- Difficulty date: January 8, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Disintegrated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241EF TOP LAYER DISINTEGRATING.  CLEANED AND REPAIRED MAIN CABIN FLOOR PANEL 241 EF TOP LAYER AS MARKED AS PER B737 SRM 53-00-50-2R-1.  MATERIALS USED PO 1480720 AND PO 1671335.
